Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 153, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 27, 2011, 7:41 AM EDT for Carroll County, Tippecanoe County, White County, Indiana. It took effect at May 29, 2011, 1:19 PM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2011, 7:41 AM EDT (11:41 UTC)
- In effect from
- May 29, 2011, 1:19 PM EDT
- Expired
- May 30, 2011, 8:37 AM EDT
- In force
- 19 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Minor
Counties Carroll County, IN, Tippecanoe County, IN, White County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tippecanoe River near Delphi (DLPI3). The gauge peaked at 9.08 ft at May 26, 2011, 6:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03333050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
400 WGUS43 KIND 271141 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 741 AM EDT FRI MAY 27 2011 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL INDIANA... BIG BLUE RIVER...TIPPECANOE RIVER... .LOWLAND FLOODING DEVELOPED THURSDAY NIGHT ALONG THE BIG BLUE AND TIPPECANOE RIVERS IN CENTRAL INDIANA. FLOODING ALONG THE BIG BLUE RIVER IS BEING AGGRAVATED BY A LARGE NUMBER OF TREES BLOWN INTO THE RIVER IN THE MORRISTOWN AREA FROM STORMS ON WEDNESDAY. FLOODING WILL END ON BOTH RIVERS BY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC145-271741- /O.NEW.KIND.FL.W.0152.110527T1141Z-110528T1658Z/ /SBVI3.1.ER.110527T0657Z.110527T1800Z.110528T0458Z.NO/ 741 AM EDT FRI MAY 27 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE BIG BLUE RIVER AT SHELBYVILLE. * UNTIL SATURDAY AFTERNOON. * AT 6:45 AM FRIDAY THE STAGE WAS 13.5 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW. * AT 13.5 FEET...FLOODING AFFECTS BOGGSTOWN ROAD NEAR SEWAGE PLANT. CONSIDERABLE FLOODING OF AGRICULTURAL FIELDS SOUTH OF BOGGSTOWN ROAD. LOWLAND FLOODING OCCURRING ALONG THE BIG BLUE RIVER IN JOHNSON COUNTY. $$ INC015-157-181-271740- /O.NEW.KIND.FL.W.0153.110527T1141Z-110528T0200Z/ /DLPI3.1.ER.000000T0000Z.110527T0400Z.110527T2000Z.NO/ 741 AM EDT FRI MAY 27 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE TIPPECANOE RIVER NEAR DELPHI. * UNTIL THIS EVENING. * AT 6:00 AM FRIDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 8.0 FEET...LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL ROADS FLOOD ALONG THE TIPPECANOE RIVER. OAKDALE PUBLIC ACCESS SITE FLOODED. $$
2 follow-up statements
698 WGUS43 KIND 291527 FLWIND FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1127 AM EDT SUN MAY 29 2011 ...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL INDIANA... TIPPECANOE RIVER... .LOWLAND FLOODING WILL DEVELOP ALONG THE TIPPECANOE RIVER IN CENTRAL INDIANA. SIGNIFICANT FLOODING IS NOT EXPECTED. FLOODING WILL AFFECT SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS. FLOODING WILL BEGIN BY THIS AFTERNOON. RECENT RAIN AND UPSTREAM DAM RELEASES WILL CAUSE THE RIVER TO RISE TO SLIGHTLY ABOVE FLOOD STAGE...THEN FALL BELOW EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC015-157-181-301237- /O.NEW.KIND.FL.W.0153.110529T1719Z-110530T1237Z/ /DLPI3.1.ER.110529T1719Z.110530T0000Z.110530T0637Z.NO/ 1127 AM EDT SUN MAY 29 2011 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLOOD WARNING FOR THE TIPPECANOE RIVER NEAR DELPHI. * UNTIL MONDAY MORNING. * AT 10:00 AM SUNDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 8.0 FEET...LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL ROADS FLOOD ALONG THE TIPPECANOE RIVER. OAKDALE PUBLIC ACCESS SITE FLOODED. $$
625 WGUS83 KIND 291540 FLSIND FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1140 AM EDT SUN MAY 29 2011 ...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS... EAST FORK WHITE RIVER...MUSCATATUCK RIVER...TIPPECANOE RIVER... WABASH RIVER...WHITE RIVER... .WIDESPREAD RIVER FLOODING IS CONTINUING ACROSS WESTERN...CENTRAL AND PORTIONS OF SOUTHERN INDIANA. FLOODING WILL CONTINUE THROUGH THE MEMORIAL DAY WEEKEND AND FOR SOUTHWEST INDIANA AND SOUTHEAST ILLINOIS THROUGH AT LEAST THE FIRST WEEK OF JUNE. THE WABASH RIVER NORTH OF INTERSTATE 70 AND THE WHITE AND EAST FORK WHITE RIVERS IN SOUTHERN AND SOUTHWEST INDIANA WILL CREST BY TUESDAY. FLOOD CRESTS ALONG THE WABASH RIVER FROM HUTSONVILLE TO NEW HARMONY WILL OCCUR DURING THE FIRST WEEK OF JUNE. FLOODING IN SOME PLACES ALONG THE WABASH MAY LAST INTO THE MIDDLE OF JUNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS. RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO CHANGING RIVER CONDITIONS. FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB. FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS AND LAKES. && INC045-121-157-165-171-301540- /O.CON.KIND.FL.W.0129.000000T0000Z-000000T0000Z/ /LAFI3.1.ER.110525T0039Z.110527T2300Z.000000T0000Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT LAFAYETTE. * UNTIL FURTHER NOTICE. * AT 10:30 AM SUNDAY THE STAGE WAS 18.9 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.5 FEET BY AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING. * AT 19.0 FEET...ON APRIL 28, 2011 SR 43 CLOSED AT THIS LEVEL. FLOODING CLOSED BARTON BEACH ROAD AND SURROUNDED 12 HOMES. HOME IN THE NORTH 9TH STREET AREA ALSO AFFECTED. WILDCAT CREEK AT EISENHOUER RD WAS 15 FEET AND RISING STEADILY. $$ INC045-121-165-171-301539- /O.CON.KIND.FL.W.0131.000000T0000Z-110606T1800Z/ /CVGI3.2.ER.110525T2226Z.110530T1200Z.110606T0600Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT COVINGTON. * UNTIL MONDAY JUNE 06. * AT 10:45 AM SUNDAY THE STAGE WAS 24.0 FEET. * FLOOD STAGE IS 16.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING. * AT 24.0 FEET...BASEMENT FLOODING BEGINS IN 10-12 COTTAGES. THE APPROACH TO "NEW" BRIDGE DOWNSTREAM OF STATE ROAD 28 IN ATTICA FLOODS. $$ INC121-165-167-301539- /O.EXT.KIND.FL.W.0132.000000T0000Z-110607T2200Z/ /MTZI3.1.ER.110526T0224Z.110531T0600Z.110607T1000Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MONTEZUMA. * UNTIL TUESDAY JUNE 07. * AT 9:00 AM SUNDAY THE STAGE WAS 22.6 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.7 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * AT 24.0 FEET...FLOODWATERS IS NEAR THE TOP OF ALL AGRICULTURAL LEVEES. SOME COUNTY ROADS ARE IMPASSABLE. HIGH WATER ISOLATES A FEW RURAL RESIDENTS. BASEMENT FLOODING BEGINS ALONG WATER STREET IN MONTEZUMA. MEDUCSA AGGREGATES GRAVEL COMPANY PLANT NUMBER 9 BEGINS TO FLOOD. ON APRIL 27, 2011 AT LEAST ONE VERMILLION COUNTY ROAD WAS FLOODED. $$ INC121-165-167-301539- /O.EXT.KIND.FL.W.0133.000000T0000Z-110606T1600Z/ /CLNI3.1.ER.000000T0000Z.110531T0600Z.110606T0400Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT CLINTON. * UNTIL MONDAY JUNE 06. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 23.7 FEET EARLY TUESDAY MORNING. * AT 24.0 FEET...CRITICAL STAGE IS REACHED ON AGRICULTURAL LEVEES IN NORTHERN VIGO COUNTY. EXTENSIVE FLOODING OF AGRICULTURAL LANDS IS IN PROGRESS. FLOODING OF LOW RESIDENTIAL PROPERTY IN SOUTHEAST CLINTON BEGINS. SOME HIGH COUNTY ROADS ARE IMPASSABLE. RIVER PARK AT CLINTON IS COMPLETELY FLOODED. $$ ILC023-033-INC153-167-301539- /O.EXT.KIND.FL.W.0134.000000T0000Z-110608T1300Z/ /HUFI3.1.ER.110526T1100Z.110602T0000Z.110608T0100Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT TERRE HAUTE. * UNTIL WEDNESDAY JUNE 08. * AT 10:00 AM SUNDAY THE STAGE WAS 19.0 FEET. * FLOOD STAGE IS 14.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.7 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY BEFORE MIDNIGHT. * AT 20.0 FEET...ACCESS TO NORTH LAKE AND IZAAK WALTON AREAS NEARLY IMPOSSIBLE BY LAND VEHICLES. SOUTH LAKE AREA AND 10 HOMES NEAR FORT HARRISON COUNTRY CLUB BEGIN TO FLOOD. WATER IS AT CRITICAL STAGE FOR A FEW AGRICULTURAL LEVEES. $$ ILC033-101-INC083-153-301539- /O.EXT.KIND.FL.W.0135.000000T0000Z-000000T0000Z/ /HUTI2.1.ER.000000T0000Z.110604T1800Z.000000T0000Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT HUTSONVILLE. * UNTIL FURTHER NOTICE. * AT 8:00 AM SUNDAY THE STAGE WAS 19.7 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.8 FEET BY SATURDAY EARLY AFTERNOON THEN BEGIN FALLING. * AT 22.0 FEET...RIVER CABINS BECOME ISOLATED. BASEMENT FLOODING BEGINS IN HUTSONVILLE. EXTENSIVE AGRICULTURAL FLOODING IS IN PROGRESS. HIGHER ILLINOIS RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES FLOOD. $$ ILC033-101-INC083-153-301539- /O.EXT.KIND.FL.W.0136.000000T0000Z-000000T0000Z/ /RVTI3.1.ER.110526T2112Z.110604T0600Z.000000T0000Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT RIVERTON. * UNTIL FURTHER NOTICE. * AT 11:00 AM SUNDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY SATURDAY EVENING THEN BEGIN FALLING. * AT 21.0 FEET...SHORTCUT (GRAVEL ROAD) TO RIVERTON FLOODS AT 20 TO 21 FEET AS WABASH RIVER BACKS UP TURTLE CREEK A FEW MILES SOUTH OF MEROM. $$ ILC101-185-INC083-301539- /O.EXT.KIND.FL.W.0137.110530T1200Z-000000T0000Z/ /VCNI3.1.ER.110530T1200Z.110605T1200Z.000000T0000Z.UU/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT VINCENNES. * FROM MONDAY MORNING UNTIL FURTHER NOTICE. * AT 10:45 AM SUNDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY EARLY MONDAY MORNING. * AT 20.0 FEET...KIMMELL PARK AT VINCENNES IS EXTENSIVELY FLOODED. RIVER CABINS BEGIN TO FLOOD. EXTENSIVE LOWLAND FLOODING OCCURS IN UNPROTECTED AREAS. $$ ILC047-059-185-193-INC051-083-129-301539- /O.EXT.KIND.FL.W.0138.000000T0000Z-110608T1900Z/ /MCRI2.1.ER.110529T2200Z.110603T1200Z.110608T0700Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WABASH RIVER AT MOUNT CARMEL. * UNTIL WEDNESDAY JUNE 08. * AT 11:00 AM SUNDAY THE STAGE WAS 18.6 FEET. * FLOOD STAGE IS 19.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 20.7 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 21.0 FEET...RIVER ROAD IN THE MOUNT CARMEL, ILLINOIS AREA BEGINS TO FLOOD. LOWLAND FLOODING IN PROGRESS. A FEW LOCAL RIVER ROADS ARE CLOSED BY HIGH WATER. DURING JUNE 2010...BACKWATER FROM THE WABASH RIVER WAS NOTED ON THE BON PAS RIVER GAGE NEAR BROWNS ILLINOIS. $$ INC071-093-175-301539- /O.EXT.KIND.FL.W.0139.000000T0000Z-110531T1700Z/ /SERI3.1.ER.110527T0240Z.110529T0100Z.110531T0500Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE EAST FORK WHITE RIVER AT SEYMOUR. * UNTIL TUESDAY AFTERNOON. * AT 10:00 AM SUNDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 15.6 FEET...JACKSON COUNTY SHERIFF'S REPORTED FOLLOWING ROADS CLOSED WHEN THE RIVER EXPERIENCED A MINOR RISE AFTER THE GREAT JUNE 2008 FLOOD: SR 235 EAST OF MEDORA TO COVERED BRIDGE, CR 300N EAST OF HONEYTOWN TO SHIELDSTOWN, CR 225W BETWEEN CR 300N AND SLAB ROAD RIVER BRIDGE, CR 410W FROM US 50 TO VALLONIA, NEWFORD ROAD, WEST FROM VEHSLAGE ROAD TO THE 5000 BLOCK EAST, CR 400E FROM NEWFORD ROAD SOUTH TO SHIELDSTOWN, CR 150 E FROM CR 3000N TO CR 4000N, CR 100E FROM CR 3000N TO CR 4000N AND CR 700E BY CR 800N. $$ INC071-093-175-301539- /O.CON.KIND.FL.W.0148.000000T0000Z-000000T0000Z/ /WHLI3.1.ER.000000T0000Z.110530T1847Z.000000T0000Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE MUSCATATUCK RIVER AT WHEELER HOLLOW. * UNTIL FURTHER NOTICE. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 18.5 FEET TOMORROW EARLY AFTERNOON. * AT 18.0 FEET...FLOODS AREA IN A FEW LOW SPOTS AND WOODLAND AREAS ALONG THE RIVER. RESIDENTIAL PROPERTY IS NOT DIRECTLY AT THIS POINT. $$ INC027-055-083-301539- /O.EXT.KIND.FL.W.0141.000000T0000Z-110531T1800Z/ /ELLI3.1.ER.000000T0000Z.110529T1240Z.110531T0600Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT ELLISTON. * UNTIL TUESDAY AFTERNOON. * AT 8:40 AM SUNDAY THE STAGE WAS 19.6 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED. LOW AGRICULTURAL FIELDS FLOOD. $$ INC027-055-083-301500- /O.EXT.KIND.FL.W.0142.000000T0000Z-110530T1500Z/ /NWBI3.1.ER.110527T1312Z.110528T1700Z.110530T0300Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT NEWBERRY. * UNTIL MONDAY MORNING. * AT 10:00 AM SUNDAY THE STAGE WAS 13.6 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * AT 13.5 FEET...HIGH WATER MAY AFFECT CR 550 S IN THE MARY LONG CUTOFF AREA. $$ INC027-051-083-125-301539- /O.EXT.KIND.FL.W.0143.000000T0000Z-110601T2000Z/ /FREI3.1.ER.000000T0000Z.110529T1100Z.110601T0800Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT EDWARDSPORT. * UNTIL WEDNESDAY AFTERNOON. * AT 7:00 AM SUNDAY THE STAGE WAS 16.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD. HIGH WATER CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE. FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS. RESIDENTIAL PROPERTY OF RIVER CABINS BEGINS TO FLOOD. $$ ILC185-INC027-051-083-125-301539- /O.EXT.KIND.FL.W.0144.000000T0000Z-110603T0900Z/ /PTRI3.1.ER.110527T1500Z.110530T1200Z.110602T2100Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT PETERSBURG. * UNTIL LATE THURSDAY NIGHT. * AT 10:30 AM SUNDAY THE STAGE WAS 17.3 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY AFTERNOON. * AT 18.0 FEET...LOWLAND FLOODING BEGINS TO FLOOD SEVERAL PIKE COUNTY ROADS. MANY OF THE FOLLOWING COUNTY ROADS BEGIN TO FLOOD AROUND THIS LEVEL...EAST OF SR 57 INCLUDE CR 750N...CR 600N AND CR 1000E. PIKE COUNTY ROAD SUBJECT TO FLOODING WEST OF SR 57 INCLUDE...CR 250 W...CR 400W...CR 675N...CR 700 N...CR 1000W...CR 900W...CR 700W AND CR 775W. $$ ILC185-INC051-083-301539- /O.EXT.KIND.FL.W.0145.000000T0000Z-110603T2000Z/ /HAZI3.1.ER.000000T0000Z.110531T1200Z.110603T0800Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT HAZLETON. * UNTIL FRIDAY AFTERNOON. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.5 FEET TUESDAY MORNING. * AT 17.5 FEET...FLOOD WATER IS NEAR OR STARTING ON POTTSVILLE ROAD. LOW BOTTOMLANDS ARE INCREASINGLY AFFECTED BY FLOOD WATERS. $$ INC015-157-181-301237- /O.CON.KIND.FL.W.0153.110529T1719Z-110530T1237Z/ /DLPI3.1.ER.110529T1719Z.110530T0000Z.110530T0637Z.NO/ 1140 AM EDT SUN MAY 29 2011 THE FLOOD WARNING CONTINUES FOR THE TIPPECANOE RIVER NEAR DELPHI. * UNTIL MONDAY MORNING. * AT 10:00 AM SUNDAY THE STAGE WAS 7.8 FEET. * FLOOD STAGE IS 8.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 8.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW. * AT 8.0 FEET...LOW AGRICULTURAL LANDS...RIVER PARKS AND A FEW LOCAL ROADS FLOOD ALONG THE TIPPECANOE RIVER. OAKDALE PUBLIC ACCESS SITE FLOODED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 27, 6:57 AM EDT, 44 minutes earlier.
Area forecast discussion, May 27, 6:57 AM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 657 AM EDT FRI MAY 27 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS...AN UPPER LOW PRESSURE SYSTEM OVER CENTRAL INDIANA WILL FINALLY MOVE EAST OF THE AREA. BEFORE IT DOES COULD SEE SOME BRIEF DRIZZLE OR PATCHY FOG BUT THESE SHOULD DISSIPATE BY AROUND 15Z AS THE INFLUENCE OF THE UPPER LOW WANES. DRY WEATHER WILL TAKE ITS PLACE MOMENTARILY BUT CHANCES FOR THUNDERSTORMS START UP AGAIN BY SATURDAY AS A FRONT FORMS ACROSS CENTRAL INDIANA. BY SUNDAY AN UPPER RIDGE BUILDS IN AND THIS SHOULD MAKE THE WEATHER WARM AND DRY. && .NEAR TERM /TODAY/... SEE SOME PATCHY FOG/LIGHT DRIZZLE POTENTIAL THIS MORNING WITH THE UPPER LOW OVERHEAD AND SLOWLY MOVING EAST. CURRENT LOW CLOUDS COULD REACH THE GROUND WITH LIGHT WINDS AND PRODUCE SOME FOG AROUND THE AREA. FORECAST FOCUS IS ON TEMPERATURES AND CLOUD COVER. WITH THE UPPER LOW FINALLY MOVING TO THE EAST OF INDIANA SHOULD SEE CLOUDS START TO BREAK BY LATE MORNING. HOWEVER CONVECTIVE TEMPERATURES FOR TODAY ARE ONLY IN THE MID 50S TO AROUND 60 /WHICH SHOULD BE REACHED/ SO EXPECT THAT CLOUDS WILL FILL BACK IN DURING THE AFTERNOON TO KEEP MOSTLY CLOUDY SKIES OVER THE AREA FOR THE MAJORITY OF THE DAY. FOR TEMPERATURES USED A MODEL CONSENSUS WITH THE MAV NUMBERS TOO HIGH AND THE MET LOOKING TOO LOW BASED ON 850 MB TEMPERATURES AND THE UPSTREAM HIGHS FROM YESTERDAY. && .SHORT TERM /TONIGHT THROUGH SUNDAY/... FORECAST FOCUS IS ON POPS FOR SATURDAY THEN TEMPERATURES SUNDAY. MODELS ARE IN GOOD AGREEMENT ON THE PATTERN SO WILL USE A BLEND. FOR TONIGHT LOOKS LIKE WEAK RIDGING ALOFT. A WARM FRONT WILL START TO FORM TO THE WEST OUT OF A LOW PRESSURE SYSTEM SWINGING THROUGH THE TEXAS PANHANDLE BUT IT SHOULD STAY WEST ENOUGH TO KEEP THE AREA DRY. 850 MB TEMPERATURES SHOULD BE A FEW DEGREES HIGHER THAN THOSE THIS MORNING SO CONSENSUS LOWS IN THE MID 50S LOOK GOOD. ON SATURDAY THE FRONT STARTS TO REALLY TAKE SHAPE AND ARRIVES IN CENTRAL INDIANA. BROUGHT POPS IN GRADUALLY FROM THE NORTHWEST AND SPREAD THEM ACROSS. SHOULD HAVE SOME INSTABILITY AND A LOW LEVEL JET SETTING UP BY THE EVENING HOURS BUT WITH RIDGING BUILDING ALOFT AND THE WARM FRONT GETTING NORTH OF THE AREA BY THEN THINK SEVERE POTENTIAL IS VERY LIMITED AND THUS JUST THINKING GENERAL THUNDER WITH THE HIGHEST POPS ALONG AND NORTH OF THE BOUNDARY. FOR SATURDAY NIGHT AGAIN LIMITED THE HIGHEST POPS TO NEAREST TO THE EXPECTED FRONTAL LOCATION ACROSS NORTHERN INDIANA. SUNDAY RIDGING BUILDS OVER THE AREA AND THE WARM FRONT SHOULD BE NORTH OF THE AREA LEAVING LITTLE TO NOTHING IN THE WAY OF FORCING. WHILE MET AND MAV MOS ARE BOTH SHOWING A 20 PERCENT POP...FORECAST SOUNDINGS SHOW CONVECTIVE TEMPERATURES OF AROUND 90 IN THE MORNING TO AROUND 100 IN THE AFTERNOON AND THESE WILL JUST NOT BE MET. THUS LEFT DRY FORECAST GOING AND KEEPING CLOUD COVER SUNNY TO MOSTLY SUNNY. WITH GOOD SOUTHERLY/SOUTHWESTERLY FLOW WILL SEE HIGHER RELATIVE HUMIDITIES FROM THE GULF AIR. GREAT WARM ADVECTION AT 850 MB AND LOTS OF SUNSHINE SHOULD ALLOW HIGH TEMPERATURES TO JUMP TO NEAR 90. && .LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/... BASICALLY LONG RANGE MODELS ARE IN GOOD AGREEMENT SO WENT WITH HPC GUIDANCE WHICH BASICALLY USES A BLEND OF THE EURO/GFS/GEM GLOBAL. FEW CHANGES TO GOING FORECAST AS A RIDGE BUILDS IN SUNDAY INTO TUESDAY...WITH CHANCE LOW CHANCE OF STORMS RETURNING TUESDAY NIGHT OR WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST. OTHERWISE THE EXTENDED FORECAST CAN GENERALLY BE CHARACTERIZED AS DRY. HPC GUIDANCE CONTINUES TO KEEP THOSE REALLY WARM TEMPS/DEW POINTS IN THE FORECAST AFTER THE WARM FRONT PASSES. /HIGHS AROUND 90 MON & TUE!/ AND BASED ON WHAT HAS HAPPENED IN THESE PAST SOUTHWEST FLOW SITUATIONS UNDER MOSTLY CLEAR SKIES...AGREE WITH THIS THINKING. && .AVIATION.../FOR 271200Z TAF ISSUANCE/... LOW PRESSURE OVER OHIO WILL DISSIPATE BY EVENING. HIGH PRESSURE CONSOLIDATING OVER THE EASTERN SEABOARD WILL CAUSE A SOUTHWEST FLOW TO GRADUALLY DEVELOP OVER THE AREA TONIGHT INTO SATURDAY. MOISTURE TRAPPED NEAR THE LOW WILL CAUSE WIDESPREAD LIFR CEILINGS EARLY IN THE PERIOD. UNDER DAYTIME HEATING THESE WILL LIFT TO MVFR BY LATE MORNING...AND THEN VFR LATE IN THE AFTERNOON. NEAR SUNDOWN THE LOWER CLOUDS SHOULD BREAK BUT THERE WILL BE AN OVERCAST AROUND 20 THOUSAND FEET. LITTLE FOG FORMED UNDER THE CLOUDS LAST NIGHT...AND LITTLE WILL FORM UNDER THE CLOUDS FOR THE UPCOMING NIGHT. AS A RESULT...VISIBILITIES MAINLY P6SM FOR THE PERIOD. WINDS SOMEWHAT VARIABLE WITH SPEEDS LESS THAN 6 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....SMF AVIATION...JK
Hazardous weather outlook, May 27, 4:41 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 441 AM EDT FRI MAY 27 2011 INZ021-028-029-035-039>041-043-044-051>053-060-061-064-067>071- 280845- CARROLL-WARREN-TIPPECANOE-FOUNTAIN-HAMILTON-MADISON-DELAWARE- VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON- 441 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. EXTENSIVE LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK OF THE WHITE...EEL...MUSCATATUCK...TIPPECANOE...AND WABASH RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY. ALTHOUGH AN ISOLATED SEVERE STORM MAY BE POSSIBLE...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS. MORE STORMS ARE POSSIBLE ON WEDNESDAY. IT IS TOO SOON TO DETERMINE IF SEVERE STORMS WILL BE POSSIBLE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WHITE...EAST FORK OF THE WHITE...EEL...MUSCATATUCK...TIPPECANOE...AND WABASH RIVERS THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ030-031-036>038-042-045>049-054>057-062-063-065-072-280845- CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-RANDOLPH-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- DECATUR-JENNINGS- 441 AM EDT FRI MAY 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE POSSIBLE AGAIN ON SATURDAY. ALTHOUGH AN ISOLATED SEVERE STORM MAY BE POSSIBLE...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED. LIGHTNING IS A THREAT FROM ANY STORM THAT FORMS. MORE STORMS ARE POSSIBLE WEDNESDAY. IT IS TOO SOON TO DETERMINE IF SEVERE STORMS WILL BE POSSIBLE. THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM SUNDAY INTO MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Special weather statement, May 27, 5:24 AM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 524 AM EDT FRI MAY 27 2011 INZ021-028>031-035>049-051>057-060>065-067>072-271130- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 524 AM EDT FRI MAY 27 2011 ...HOT HUMID WEATHER EXPECTED FOR PART OF THE HOLIDAY WEEKEND... HIGH TEMPERATURES IN THE UPPER 80S TO LOW 90S ALONG WITH HUMID CONDITIONS WILL LEAD TO HEAT INDEX VALUES IN THE LOW TO MIDDLE 90S FOR SUNDAY THROUGH TUESDAY. HEAT INDICES THIS HIGH ARE A LITTLE UNUSUAL FOR THIS EARLY IN THE YEAR. PEOPLE SPENDING TIME OUTDOORS ON THESE DAYS ARE URGED TO TAKE THE PROPER PRECAUTIONS TO AVOID HEAT RELATED ILLNESS SUCH AS WEARING LIGHTWEIGHT...LIGHT COLORED CLOTHING AND DRINKING PLENTY OF WATER OR OTHER NON-ALCOHOL OR DECAFFEINATED FLUIDS.
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:41 AM EDT | River Flood Warning | IND | Shelby | 27 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.